# SDR NWAA072819917

- Difficulty date: August 7, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 86,119 hours, 78,281 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACK IN LT TRAPEZOIDAL PANEL ATTACH ANGLE AT L20L. ANGLE HAS 11 HOLES FROM PREVIOUS TRAPEZOIDAL PANEL REPAIR.  CRACK WAS DISCOVERED BEYOND THE 11TH HOLE.  REPAIRED PER EA 99-210170.
